# SDR DALA2022081905622

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 81,124 hours, 10,748 cycles
- System (JASC): 2620 · Extinguishing System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 FOUND LAV 204 FIRE EXTINGUISING IN THE RED. CORRECTIVE ACTION: R/R LAV 204 FIRE EXTINGUISING BOTTLE PER A330 AMM 26-25. (9293006)
